Thunderstorm Wind, Denver
- When
- July 15, 4:32 PM MST
- Where
- Denver County, 13.11 mi ENE of (Den)denver Intl Arp
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 39.870, -104.670
A severe thunderstorm produced a brief wind gust to 60 mph.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BOU wrote it up.
A severe thunderstorm produced a brief wind gust to 60 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Jul 15, 1:59 PM MST, 2 hours 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 259 PM MDT WED JUL 15 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 259 PM MDT WED JUL 15 2015 SURFACE MOISTURE GRADUALLY MIXING OUT ACROSS MOST OF THE AREA...HANGING ON IN THE NORTHEAST CORNER WHERE TEMPERATURES ARE A LITTLE COOLER. STILL LOOKING LIKE DECENT COVERAGE OF WEAK CONVECTION OVER THE MOUNTAINS THIS AFTERNOON. STORMS STRUGGLING TO GET ONTO THE PLAINS...SOME PULSE STORMS ON BOUNDARIES COMING LATER. ONE AREA THAT COULD GET A BIT MORE IS THE CORNER DUE TO THE HIGHER DEW POINTS. NOT TOO CONCERNED WITH ANY SEVERE THREAT THERE...BUT WITH SLOW STORM MOTION COULD BE SOME HEAVY RAIN. THINK THAT THE INSTABILITY IS NOT ENOUGH TO SUSTAIN STRONG STORMS FOR TOO LONG THOUGH. DRYING CONTINUES TONIGHT INTO THURSDAY. CLOUDS MAY BE SLOW TO CLEAR DUE TO SLOW MOTION...BUT IT SHOULD BE MOSTLY SUNNY BY MORNING. LESS CONVECTION ON THURSDAY EVEN IN THE MOUNTAINS. CURRENT FORECAST OF HIGHS A FEW DEGREES WARMER LOOKS GOOD. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 259 PM MDT WED JUL 15 2015 THURSDAY NIGHT THROUGH SATURDAY...A WEAK WEST/SOUTHWESTERLY FLOW ALOFT WILL BE OVER COLORADO WITH THE RIDGE OVER EAST TX AND A TROUGH OVER CA. THE RIDGE ITSELF WILL STRETCH WESTWARD WHICH WL SHIFT THE SUBTROPICAL FETCH OF MOISTURE TO THE WEST AS WELL. THE BEST CHC OF TSTMS THURSDAY NIGHT THROUGH SATURDAY WILL BE IN THE MOUNTAINS. IT APPEARS TO BE TOO DRY AND STABLE ACROSS THE NORTHEAST PLAINS FOR MORE THAN ISOLATED COVERAGE. TEMPERATURES WILL CONTINUE TO HOVER AROUND 90 FOR FRIDAY AND SATURDAY. ON SUNDAY...THE TROUGH TO THE WEST WILL SHIFT EASTWARD WITH THE AXIS SHIFTING ACROSS THE CWA ON SUNDAY MORNING. A COLD FRONT WILL ACCOMPANY THIS SYSTEM AND DROP THE TEMPERATURES BY AROUND 10 DEGREES. BETTER LIFT ASSOCIATED WITH THE TROUGH ALONG WITH SOME MID LEVEL COOLING. THE SUBTROPICAL FETCH OF MOISTURE WILL MOVE BACK INTO THE AREA AS WELL. AS A RESULT...WILL BUMP OF THE POPS UP TO SCT ACROSS MUCH OF THE CWA ON SUNDAY/SUNDAY NIGHT. FOR EARLY NEXT WEEK...THE FLOW ALOFT WILL BE DRIER AND NORTHEASTERLY ON MONDAY WITH MORE MID LEVEL SUBSIDENCE ASSOCIATED WITH THE RIDGE. BEST CHC OF TSTMS MONDAY AFTN/EVNG WILL BE FROM AROUND THE SRN FOOTHILLS/PALMER DIVIDE SOUTHWARD. TUESDAY/WEDNESDAY...THE FLOW ALOFT WILL SWITCH BACK TO SOUTHWESTERLY. MORE SUBTROPICAL MOISTURE OVER THE STATE WITH AT LEAST A SLIGHT CHC OF AFTN/EVNG THUNDERSTORMS...ESPECIALLY OVER THE MOUNTAINS. && .AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON) ISSUED AT 259 PM MDT WED JUL 15 2015 VFR THROUGH THURSDAY. STILL EXPECTING ISOLATED LATE AFTERNOON STORMS WITH A CHANCE OF GUSTY WINDS TO 25 KNOTS FOR A SHORT TIME AND A LIKELY SHIFT TO WEST WINDS IN THE LATE AFTERNOON. EVEN LESS THUNDERSTORM ACTIVITY FOR THURSDAY AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GIMMESTAD LONG TERM...COOPER AVIATION...GIMMESTAD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1055 AM MDT WED JUL 15 2015 COZ030>051-161700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1055 AM MDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A CHANCE OF AFTERNOON AND EARLY EVENING THUNDERSTORMS OVER THE HIGHER TERRAIN WITH A SLIGHT CHANCE OF STORMS ELSEWHERE. SOME OF THE STORMS WILL PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MOUNTAIN AREAS WILL CONTINUE TO SEE AFTERNOON SHOWERS AND THUNDERSTORMS DEVELOP EACH DAY. LOCAL MODERATE TO HEAVY RAINFALL WILL BE THE MAIN THREAT FROM THESE STORMS. ON THE PLAINS...DRIER AND WARMER WEATHER WILL PREVAIL THROUGH SATURDAY AS TEMPERATURES ALOFT BECOME WARM ENOUGH TO SUPPRESS THE DEVELOPMENT OF AFTERNOON SHOWERS. ON SUNDAY...A SURFACE COLD FRONT WILL MOVE INTO THE REGION AS AN UPPER TROUGH MOVES OVERHEAD. THE CHANCE OF THUNDERSTORMS ON THE PLAINS WILL INCREASE WHILE HIGH TEMPERATURES DROP BACK TO THE LOWER 80S. THE UNSETTLED WEATHER WILL REMAIN OVER THE REGION MONDAY AND TUESDAY AS MOISTURE ALOFT RETURNS FROM THE SOUTH. LOCAL MODERATE TO HEAVY RAINFALL WILL BE THE MAIN THREAT FROM THUNDERSTORMS THAT DEVELOP EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GIMMESTAD/COOPER
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
410 PM MDT WED JUL 15 2015
COZ042-152300-
NORTHEAST WELD COUNTY CO-
410 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD COUNTY UNTIL
500 PM MDT...
AT 409 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PAWNEE BUTTES...OR 32 MILES SOUTHWEST OF KIMBALL...MOVING EAST AT 25
MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PAWNEE BUTTES AND KEOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
GULLY AND FIELD FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4080 10357 4066 10358 4068 10416 4100 10404
4100 10357
TIME...MOT...LOC 2209Z 280DEG 20KT 4082 10394
BAKERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
417 PM MDT WED JUL 15 2015
COZ036-039-040-152300-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
417 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOULDER...
NORTHWESTERN ARAPAHOE...NORTHERN JEFFERSON...DENVER...BROOMFIELD AND
WESTERN ADAMS COUNTIES UNTIL 500 PM MDT...
AT 416 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SUPERIOR TO
KITTREDGE...OR ALONG A LINE EXTENDING FROM 40 MILES SOUTHWEST OF
GREELEY TO 17 MILES WEST OF DENVER...AND MOVING EAST AT 15 MPH.
HALF INCH HAIL AND WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DENVER...WESTERN AURORA...LAKEWOOD...THORNTON...ARVADA...
WESTMINSTER...BROOMFIELD...COMMERCE CITY...NORTHEASTERN LITTLETON...
NORTHGLENN...BRIGHTON...ENGLEWOOD...WHEAT RIDGE...LAFAYETTE...
GOLDEN...LOUISVILLE...GREENWOOD VILLAGE...EVERGREEN...SUPERIOR AND
FEDERAL HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4000 10496 4000 10470 3961 10489 3962 10534
4001 10516 4001 10506 4000 10505 4000 10501
4001 10499 4001 10496
TIME...MOT...LOC 2216Z 269DEG 15KT 3994 10516 3966 10529
GJGSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
456 PM MDT WED JUL 15 2015
COZ039>041-043-045-152345-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-
CENTRAL AND SOUTH WELD COUNTY CO-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE
COUNTIES/EAST BROOMFIELD COUNTY CO-
456 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WELD...NORTHEASTERN
DOUGLAS...WESTERN ARAPAHOE...EAST CENTRAL JEFFERSON...DENVER AND
WESTERN ADAMS COUNTIES UNTIL 545 PM MDT...
AT 454 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM DACONO TO DENVER TO 4
MILES SOUTHEAST OF MORRISON...AND MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DENVER...AURORA...SOUTHEASTERN LAKEWOOD...THORNTON...NORTHEASTERN
WESTMINSTER...CENTENNIAL...NORTHEASTERN BROOMFIELD...NORTHERN
HIGHLANDS RANCH...COMMERCE CITY...PARKER...LITTLETON...NORTHGLENN...
BRIGHTON...ENGLEWOOD...ERIE...GREENWOOD VILLAGE...FEDERAL HEIGHTS...
LONE TREE...FIRESTONE AND DENVER INTERNATIONAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
BRIEF TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND
MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 3977 10444 3948 10476 3959 10515 3962 10516
3975 10501 4013 10501 4014 10443
TIME...MOT...LOC 2254Z 266DEG 20KT 4007 10495 3976 10495 3961 10512
GJGSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 501 PM MDT WED JUL 15 2015 COZ035-038-152345- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO- 501 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD AND NORTHEASTERN LARIMER COUNTIES UNTIL 545 PM MDT... AT 500 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LIVERMORE...OR 15 MILES NORTHWEST OF FORT COLLINS...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WELLINGTON...CARR...LIVERMORE AND NATURAL FORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4100 10475 4067 10493 4071 10531 4100 10518 TIME...MOT...LOC 2300Z 275DEG 16KT 4075 10523 BAKER
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT WED JUL 15 2015
COZ047-160015-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY CO-
515 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELBERT AND
SOUTHWESTERN LINCOLN COUNTIES UNTIL 615 PM MDT...
AT 512 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES EAST OF TRUCKTON...OR 43 MILES SOUTH OF LIMON...MOVING EAST AT
40 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KARVAL...WILD HORSE POINT...KUTCH...PUNKIN CENTER AND FORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS PRODUCED A STRONG OUTFLOW BOUNDARY THAT IS RACING
AHEAD OF THIS STRONG THUNDERSTORM. PREPARE FOR SUDDEN STRONG AND
GUSTY WINDS WITH THE PASSAGE OF THIS GUST FRONT. SECURE LOOSE
OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR ROAD AND FIELD FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3852 10405 3890 10405 3890 10403 3892 10399
3896 10399 3901 10347 3874 10340 3853 10347
3852 10351
TIME...MOT...LOC 2312Z 275DEG 33KT 3868 10397
BAKERSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT WED JUL 15 2015
COZ042-044-160015-
MORGAN COUNTY CO-NORTHEAST WELD COUNTY CO-
532 PM MDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN COUNTY UNTIL 615
PM MDT...
AT 531 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF WELDONA...OR 12 MILES NORTH OF FORT MORGAN...
MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HILLROSE...SNYDER AND ANTELOPE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN STRONG AND GUSTY WINDS. SECURE LOOSE OBJECTS AND
MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
MINOR ROAD AND FIELD FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4054 10358 4052 10358 4052 10349 4027 10353
4037 10402 4055 10396
TIME...MOT...LOC 2331Z 275DEG 15KT 4044 10389
BAKERThe Denver radar (KFTG), 14 km away, was scanning. The volume nearest the first event began at 23:32 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2015Every state in 2015This day in weather historyWarnings in Colorado, July 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 592570.